MathSciNet Relay Station
MathSciNet bibliographic data
MR2644133 (2011f:35270) 35Q35 (35A01 35A02 35B65 76A05 76D03)
Dong, Bo-Qing; Zhang, Zhifei Global regularity of the 2D micropolar fluid flows with zero angular viscosity. J. Differential Equations 249 (2010), no. 1, 200–213.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement